# SDR FDEA201407151824

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 25,003 hours, 13,694 cycles
- System (JASC): 7603 · Power Lever
- Part: Controller
- Part number: B415ABM1
- Part serial: 385
- Condition: Failed
- Location: Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DISCONNECTED AUTO THROTTLES AT 100 FT FOR GUSTY CONDITIONS & FOUND NR 2 THRUST LEVER FROZEN MECHANICALLY AT 60% NI OR 20 ON THE THROTTLE INDICATION ON THE PEDESTAL. LEVER REMAINED LOCKED OUT UNTIL BOTH ENGS WERE SHUT DOWN FOR TOW IN.  REPEATED AND FOUND THRUST CONTROL COMPUTER TO BE THE ISSUE.  MX R&R THE TCC DUE TO THE HISTORY FOUND ON THE COMPONENT.
